MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER VASCULAR PLUG; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

ABBOTT MEDICAL AMPLATZER VASCULAR PLUG; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Catalog Number 9-PLUG-014
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Literature article: intermediate and long-term follow-up of transcatheter closure of congenital coronary cameral fistulas in infants and children: experience from a single center as reported through a article review a 2.25-year-old patient with a coronary cameral fistula and coronary artery aneurysm.It was reported that a 14mm amplatzer vascular plug was chosen for implant to occlude a coronary cameral fistula.It was reported 3 months post-procedure, a large residual shunt was noted.A more comprehensive assessment could not be performed as the event was non-contemporaneously reported through a literature review and no device or individual patient information was received for analysis.Based on the available information, the root cause of the reported event could not be conclusively determined.There is no indication of a product quality issue with regards to manufacture, design, or labeling.
 
Event or Problem Description
The article, ¿intermediate and long-term follow-up of transcatheter closure of congenital coronary cameral fistulas in infants and children: experience from a single center¿, was reviewed.The article presented a case study of a 2.25-year-old, 10kg patient with a coronary cameral fistula and coronary artery aneurysm.It was reported that on an unknown date, a 14mm amplatzer vascular plug was chosen for implant to occlude a coronary cameral fistula.It was reported 3 months post-procedure, a large residual shunt was noted.There was no treatment reported.The article concluded that tcc of ccfs in infants and children appears to be effective and is associated with a relatively low complication rate.Large ccfs and giant coronary artery aneurysms (caas) represent a higher risk of both acute and intermediate and long-term adverse events after closure.[the primary and corresponding author was zhiwei zhang, department of pediatric cardiology, guangdong cardiovascular institute, guangdong provincial people¿s hospital (guangdong academy of medical sciences), southern medical university, guangdong provincial key laboratory of south china structural heart disease, guangzhou, 510100, china, with corresponding email: drzhangzw@sohu.Com].

Brand Name
AMPLATZER VASCULAR PLUG
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key17908708
Report Number2135147-2023-04441
Device Sequence Number20718601
Product Code KRD
UDI-Device Identifier00811806011493
UDI-Public00811806011493
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K031810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Literature,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9-PLUG-014
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2023
Initial Report FDA Received Date10/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age2 YR
Patient SexUnknown
Patient Weight10 KG